# SDR AALA202108027638

- Difficulty date: August 1, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 17,471 hours, 6,614 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Access Door
- Condition: Out Of Tolerance
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLE ACCESS PANEL 640LB FUEL TANK ON RIGHT WING. REPLACED FUEL ACCESS PANEL 640LB ON RIGHT WING DUE TO THE DAMAGE FOUND OUT LIMITS REF JOB CARD 26C64057007.
